# SDR CALA2021072301162

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 69,158 hours, 24,858 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 286A1062002
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 2 ENGINE IDG FEEDER WIRES CHAFFED AND ARCHING AGAINST MOUNT B RACKET  SUPPORT TASK 6227466 REMOVED AND REPLACED NO. 2 ENG IDG FEEDER HARNESS IAW B737 AMM 2 4-11-11 AND BSWPM 20-10-11 OPS CHECK GOOD IAW B737 AMM 24-11-00 DATA WAS TRANSCRIBED FROM NSA EMX NR 00113 AND WORK ACCOMPLISHED BY V899121 AND INSPECTED BY V895955 ENTERED BY UAL INSPECTION U 354653 7/22/2021 INSPECTION COMPLETE
